# SDR SIMA20150325006

- Difficulty date: March 25, 2015
- Submitted: April 22, 2015
- Operation: Air carrier
- Aircraft: N676AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500807
- Aircraft time: 27,920 hours, 23,888 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT UPPER FUSELAGE SKIN CRACKED JUST AFT OF FRAME 75 & ABOVE STRINGER 2L.  CRACK IS APPROX 3/8" LONG. EASI 8071 USED, FREQ=400 KHZ, LPF=100, V-GAIN=75, H-GAIN=64, 100-500KHZ PROBE USED.  REPAIRED CRACKED LT FUSELAGE SKIN AT FRAME 75 & STRINGER 2L IAW ERS-EM-53MR-1235.
